MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROGRESSA SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION PROGRESSA SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7520A23
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the serial number (21) and subsequent manufacturing date (11) are unknown; therefore, the udi number only will contain the device identifier (01).H11: the serial number is unknown.The device was replaced and is currently in good working condition; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported by the customer the bladder in a progressa bed surface was twisting and causing a dip, and a patient injury occurred.During an onsite visit by baxter team members the customer reported the patient had an initial stage 4 pressure sore on the right sacrum.Then on an unknown date, this patient was admitted to the hospital for an unspecified diagnosis.On the date of the event, the stage 4 pressure injury was observed to have ¿worsened¿.Also on this date, while hospitalized, the patient developed a stage 4 pressure injury on the left sacrum.The patient underwent a debridement to both pressure injuries.The patient later recovered from the stage 4 pressure injury leaving the patient with the initial stage 4 pressure injury they were admitted to the hospital with.The customer reported a non-baxter mapping pad was used on the progressa bed surface between the microclimate management (mcm) topper and the air bladders.On an unknown date, the customer replaced the mattress.No further information was available at the time of this report.

Brand Name
PROGRESSA SURFACE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21304935
Report Number1824206-2025-00188
Device Sequence Number8876535
Product Code FNL
UDI-Device Identifier00887761999855
UDI-Public(01)00887761999855
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP7520A23
Device Catalogue NumberP7520A23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WELL SENSE MAPPING PAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown